Skip to main content
0
Cart

Ingredients for Alka-Seltzer Plus Maximum Strength PowerMax Sinus & Cold Liquid Gels, 24ct



How to get it




Ingredients

Active: Acetaminophen 325 mg (Pain reliever/Fever reducer), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)